MathSciNet Relay Station
MathSciNet bibliographic data
MR1058780 (91i:65102) 65J10 (47A50)
Plato, Robert Optimal algorithms for linear ill-posed problems yield regularization methods. Numer. Funct. Anal. Optim. 11 (1990), no. 1-2, 111–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement